# SDR ABXA9500841

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5540 · Rudder Structure
- Part: Te Wedge
- Part number: 49138631
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 87-08-02, SB 55-23 REV 5, FOUND DEFECT IN RUDDER TRAILING EDGE PHENOLIC WEDGE DURING X-RAY INSPECTION.  REPLACED PHENOLIC WEDGE IAW DC-9 SRM 51-30-2.
